MAUDE Adverse Event Report: TELADOC HEALTH INC. LIVONGO LANCING DEVICE

TELADOC HEALTH INC. LIVONGO LANCING DEVICE
Catalog Number OFG00404
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device associated with this incident was not returned for investigation.If the device is returned, an investigation will be conducted and a supplemental report will be filed.
 
Event or Problem Description
The patient reported an infection after puncturing their skin with their lancing device.The patient went to the emergency room to seek medical attention due to a fever, but didn't provide details of the medical treatment received.

Brand Name
LIVONGO LANCING DEVICE
Common Device Name
LANCING DEVICE
Manufacturer (Section D)
TELADOC HEALTH INC.
560 s. winchester ave
suite 400
san jose CA 95128
Manufacturer (Section G)
TELADOC HEALTH INC
560 s. winchester ave
suite 400
san jose 95128
Manufacturer Contact
jacob gendler
560 s. winchester ave
suite 400
san jose 95128
MDR Report Key19806026
Report Number3011196194-2024-00035
Device Sequence Number8379523
Product Code QRK
UDI-Device Identifier00853553005219
UDI-Public00853553005219
Combination Product (Y/N)N
PMA/510(K) Number
K133584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberOFG00404
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexUnknown